STATISTICS & PROBABILITY LETTERS, vol.83, no.12, pp.2729-2734, 2013 (Journal Indexed in SCI)
Article / Article
Title of Journal :
STATISTICS & PROBABILITY LETTERS
Maximum drawdown, Maximum loss, Fractional Brownian motion, Large deviation, Gaussian process, DRAWDOWN, SUPREMUM
In this paper, we find bounds on the distribution of the maximum loss of fractional Brownian motion with H >= 1/2 and derive estimates on its tail probability. Asymptotically, the tail of the distribution of maximum loss over [0, t] behaves like the tail of the marginal distribution at time t. (C) 2013 Elsevier B.V. All rights reserved.